Zeros of eigenfunctions of some anharmonic oscillators  [ Zéros des fonctions propres de certains oscillateurs anharmoniques ]
Annales de l'Institut Fourier, Tome 58 (2008) no. 2, p. 603-624
On étudie les zéros complexes des fonctions propres d’opérateurs différentiels linéaires du second ordre avec des potentiels polynomiaux réels pairs. Pour les potentiels de degré 4, on montre que tous les zéros de toutes les fonctions propres appartiennent à la réunion de l’axe réel et l’axe imaginaire. Pour les potentiels de degré 6, on classifie les fonctions propres ayant un nombre fini de zéros et on montre que, dans ce cas aussi, tous les zéros sont réels ou imaginaires purs.
We study complex zeros of eigenfunctions of second order linear differential operators with real even polynomial potentials. For potentials of degree 4, we prove that all zeros of all eigenfunctions belong to the union of the real and imaginary axes. For potentials of degree 6, we classify eigenfunctions with finitely many zeros, and show that in this case too, all zeros are real or pure imaginary.
DOI : https://doi.org/10.5802/aif.2362
Classification:  34L40,  81Q10,  30D99
Mots clés: fonctions propres, fonctions méromorphes, distribution de zéros
@article{AIF_2008__58_2_603_0,
     author = {Eremenko, Alexandre and Gabrielov, Andrei and Shapiro, Boris},
     title = {Zeros of eigenfunctions of some anharmonic oscillators},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {2},
     year = {2008},
     pages = {603-624},
     doi = {10.5802/aif.2362},
     mrnumber = {2410384},
     zbl = {1155.34043},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2008__58_2_603_0}
}
Eremenko, Alexandre; Gabrielov, Andrei; Shapiro, Boris. Zeros of eigenfunctions of some anharmonic oscillators. Annales de l'Institut Fourier, Tome 58 (2008) no. 2, pp. 603-624. doi : 10.5802/aif.2362. http://www.numdam.org/item/AIF_2008__58_2_603_0/

[1] Bank, S. A note on the zeros of solutions w +P(z)w=0 where P is a polynomial, Appl. Anal., Tome 25 (1987) no. 1-2, pp. 29-41 | Article | MR 911957 | Zbl 0589.34008

[2] Berezin, F. A.; Shubin, M. A. The Schrödinger equation, Kluwer, Dordrecht (1991) | MR 1186643 | Zbl 0749.35001

[3] Drape, E. Über die Darstellung Riemannscher Flächen durch Streckenkomplexe, Deutsche Math., Tome 1 (1936), pp. 805-824

[4] Duc Tai Trinh Asymptotique et analyse spectrale de l’oscillateur cubique, Université de Nice (2002) (Ph. D. Thesis)

[5] Duc Tai Trinh On the Sturm-Liouville problem for complex cubic oscillator, Asymptot. Anal., Tome 40 (2004) no. 3-4, pp. 211-324 | MR 2107630 | Zbl 1076.34026

[6] Eremenko, A.; Gabrielov, A.; Shapiro, B. High energy eigenfunctions of one-dimensional Schrödinger operators with polynomial potentials (Preprint arXiv:math-ph/0703049)

[7] Eremenko, A.; Merenkov, S. Nevanlinna functions with real zeros, Illinois J. Math., Tome 49 (2005) no. 3-4, pp. 1093-1110 | MR 2210353 | Zbl 1098.34072

[8] Goldberg, A. A.; Ostrovskii, I. V. Distribution of values of meromorphic functions, Nauka, Moscow (1970) (English translation to appear in AMS) | MR 280720

[9] González-Lopéz, A.; Kamran, N.; Olver, P. Normalizability of one-dimensional quasi-exactly solvable Schrödinger operators, Comm. Math. Phys., Tome 153 (1993), pp. 117-146 | Article | MR 1213738 | Zbl 0767.35052

[10] Hille, E. Lectures on ordinary differential equations, Addison-Wesley, Menlo Park, CA (1969) | MR 249698 | Zbl 0179.40301

[11] Hille, E. Ordinary differential equations in the complex domain, John Wiley and Sons, New York (1976) | MR 499382 | Zbl 0343.34007

[12] Kamran, N.; Olver, P. Lie algebras, cohomology and new applications in quantum mechanics, Amer. Math. Soc., Providence, RI, Contemp. Math., Tome 160 (1994) | MR 1277370 | Zbl 0793.00019

[13] Nevanlinna, R. Über die Herstellung transzendenter Funktionen als Grenzwerte rationaler Funktionen, Acta Math., Tome 55 (1930), pp. 259-276 | Article | MR 1555317

[14] Nevanlinna, R. Über Riemannsche Flächen mit endlich vielen Windungspunkten, Acta Math., Tome 58 (1932), pp. 295-373 | Article | MR 1555350

[15] Nevanlinna, R. Eindeutige analytische Funktionen, 2-te Aufl., Springer, Berlin-Göttingen-Heidelberg (1953) | MR 57330 | Zbl 0050.30302

[16] Shifman, M. Quasi-exactly-solvable spectral problems and conformal field theory, Amer. Math. Soc., Providence, RI, Contemp. Math., Tome 160 (1994) | MR 1277385 | Zbl 0805.58065

[17] Sibuya, Y. Global theory of a second order linear ordinary differential equation with a polynomial coefficient, North-Holland Publishing Co., Amsterdam-Oxford (1995) | MR 486867 | Zbl 0322.34006

[18] Stieltjes, T. Sur certains polynômes qui vérifient une équation differentielle linéaire du second ordre et sur la théorie des fonctions de Lamé, Acta Math., Tome 6 (1885), pp. 321-326 | Article | MR 1554669

[19] Stieltjes, T. Œuvres complètes, Springer, Berlin Tome 1 (1993) | Zbl 0779.01010

[20] Titchmarsh, E. Eigenfunction expansions associated with second order differential equations, Clarendon Press, Oxford Tome 1 (1946) | Zbl 0061.13505

[21] Turbiner, A. Quasi-exactly-solvable problems and sl (2) algebra, Comm. Math. Phys., Tome 118 (1988), pp. 467-474 | Article | MR 958807 | Zbl 0683.35063

[22] Turbiner, A. Lie algebras and linear operators with invariant subspaces, Amer. Math. Soc., Providence, RI, Contemp. Math., Tome 160 (1994) | MR 1277386 | Zbl 0809.17023

[23] Turbiner, A. Anharmonic oscillator and double well potential: approximating eigenfunctions, Letters in Math. Phys., Tome 74 (2005), pp. 169-180 | Article | MR 2191953 | Zbl 1092.34049

[24] Turbiner, A.; Ushveridze, A. Spectral singularities and the quasi-exactly solvable problem, Phys. Lett. A, Tome 126 (1987), pp. 181-183 | Article | MR 921178

[25] Ushveridze, A. Quasi-exactly solvable models in quantum mechanics, Inst. of Physics Publ., Bristol (1994) | MR 1329549 | Zbl 0834.58042